Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (5): 1566-1573.

Previous Articles     Next Articles

Approximation Theorem and General Convergence of Population Games

Huaxin Chen,Wensheng Jia*()   

  1. School of Mathematics and Statistics, Guizhou University, Guiyang 550025
  • Received:2020-08-13 Online:2021-10-26 Published:2021-10-08
  • Contact: Wensheng Jia
  • Supported by:
    the NSFC(12061020);the Science and Technology Foundation of Guizhou Province(20201Y284);the Foundation of Guizhou University(201405);the Foundation of Guizhou University(201811)


In this paper, we study whether the approximate solution of bounded rationality converges to the exact solution of complete rationality, which provides a theoretical support for the algorithm of population games. Firstly, under certain assumptions, the approximation theorem of population games under bounded rationality is proved. Then, by using the method of set-valued analysis and in the sense of Baire classification, we obtain the result that the solution of population games with perturbations on the objective function has generic convergence.

Key words: Population games, Approximation theorem, Generic convergence, Bounded rationality

CLC Number: 

  • O225